# SDR SCNA20201201363

- Difficulty date: November 20, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Scuff Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR SCUFF PLATE ATTACHED ANGLE AT STA 300 TO STA 328 WL 208.  REMOVED DAMAGED ANGLE ON R1 DOOR SCUFF PLATE.  ANGLE ATTACHED TO INNER CHORD, PER SRM 51-40-02-0G-0 AND INSTALLED A NEW ANGLE PER SRM 51-40-02-0G-0 AND DWG NR 141A8310.
